# SDR AALA20070030

- Difficulty date: January 6, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 22168
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT FORWARD GALLEY INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
